The defining relations in categories
Doklady Akademii Nauk, Tome 119 (1958) no. 6, pp. 1095-1098
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_6_a9,
author = {A. I. Mal'tsev},
title = {The defining relations in categories},
journal = {Doklady Akademii Nauk},
pages = {1095--1098},
year = {1958},
volume = {119},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_6_a9/}
}
A. I. Mal'tsev. The defining relations in categories. Doklady Akademii Nauk, Tome 119 (1958) no. 6, pp. 1095-1098. http://geodesic.mathdoc.fr/item/DAN_1958_119_6_a9/